I recently had unprotected sex with a guy twice in an interval of three days. After the first time, there was a lot of pain, but had a regular whitish discharge. Second time, I started having this brownish or yellowish discharge and I have taken the photo of the discharge. I am not sure what it is? Neither of us have STDs. I am quite scared of being pregnant. I do not remember when I had my last period. Is this discharge normal? Please help me.
Welcome to icliniq.com.
The brownish discharge seems to be due to rupture of your hymen. Generally, if you have sex for the first time in case of a virgin, then the hymen gets partly withered or at times does not. However, during repeated acts of intercourse, there are fair enough chances that it ruptures and maybe that is the cause of brownish discharge after the second time. However, we will wait and watch as there is no such matter of concern. If it happens again, then please do visit a nearby gynecologist and get an internal check done.
Coming to the pregnancy point, if you do not remember your periods date, then at least get a urine pregnancy test done after one month and wait for the results. If the result is negative, then repeat the test after a week.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hi doctor, I have a brown discharge, and my dates came. What is that brown discharge? Read Full »
Query: Hi doctor, My aunt is 31 years old and had her uterus removed 11 years ago. From then she never had the periods nor any discharge. It was all alright until a month ago. She had suddenly started experiencing waterlike vaginal discharge which is little smelly, and it hurts in stomach sometimes. When s... Read Full »
Query: Hello doctor, I am a female 44 years old. After sex, there is a brown discharge. It only happens at that time. There is no other discharge after that. Is it something to panic about? I am taking BP medication Nebicad H and Thyronorm for thyroid. Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now